RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1973, Volume 211, Number 4, Pages 781–783 (Mi dan37819)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Nonnormality of some subspaces of $\beta X$, where $X$ is a discrete space

V. I. Malykhin

Lomonosov Moscow State University

Full text: PDF file (441 kB)

Bibliographic databases:

Document Type: Article
UDC: 513.83
Presented: P. S. Aleksandrov
Received: 01.11.1972

Citation: V. I. Malykhin, “Nonnormality of some subspaces of $\beta X$, where $X$ is a discrete space”, Dokl. Akad. Nauk SSSR, 211:4 (1973), 781–783

Citation in format AMSBIB
\Bibitem{Mal73}
\by V.~I.~Malykhin
\paper Nonnormality of some subspaces of $\beta X$, where $X$ is a discrete space
\jour Dokl. Akad. Nauk SSSR
\yr 1973
\vol 211
\issue 4
\pages 781--783
\mathnet{http://mi.mathnet.ru/dan37819}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0420559}
\zmath{https://zbmath.org/?q=an:0296.54017}


Linking options:
  • http://mi.mathnet.ru/eng/dan37819
  • http://mi.mathnet.ru/eng/dan/v211/i4/p781

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Ponomarev, L. B. Shapiro, “Absolutes of topological spaces and their continuous maps”, Russian Math. Surveys, 31:5 (1976), 138–154  mathnet  crossref  mathscinet  zmath
    2. R. A. Golovastov, “Prostranstva Stouna nekotorykh bulevykh algebr”, Izv. IMI UdGU, 2015, no. 1(45), 3–36  mathnet  elib
  • Number of views:
    This page:7
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019